# SDR REXA2019102351539

- Difficulty date: October 5, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: SH670319821
- Condition: Corroded
- Location: Bs 322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                 
"
"AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX)                 
"
